# SDR SWIA200110228

- Difficulty date: October 6, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,410 hours, 13,803 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: First Officer
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM DISCONNECTED IN FLIGHT.  FOLLOWED QRH.  ABOUT 1 MINUTE LATER, DISCONNECTED AGAIN AND WOULD NOT RESET.  RETURNED TO SLC AND FOLLOWED QRH.FOUND BAD TRIM SWITCH ON FO'S YOKE.  R&R SWITCH IAW 27-41-05.  OPS CHECK GOOD.  SELF TEST OF HSTCU OPS CHECKS GOOD.
